Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An iterative process in the problem of plateau


Author: T. Radó
Journal: Trans. Amer. Math. Soc. 35 (1933), 869-887
MSC: Primary 53A10; Secondary 49Q05
MathSciNet review: 1501720
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A10, 49Q05

Retrieve articles in all journals with MSC: 53A10, 49Q05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1933-1501720-0
Article copyright: © Copyright 1933 American Mathematical Society